Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the number of singularities in meromorphic foliations on compact complex surfaces


Author: Edoardo Ballico
Journal: Trans. Amer. Math. Soc. 343 (1994), 417-432
MSC: Primary 32L30; Secondary 14J60
MathSciNet review: 1191609
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we study meromorphic foliations with singularities on a smooth compact complex surface. Aim: study the locations of the singularities, using vector bundle techniques and techniques introduced in the cohomological study of projective geometry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32L30, 14J60

Retrieve articles in all journals with MSC: 32L30, 14J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1191609-0
Article copyright: © Copyright 1994 American Mathematical Society